# SDR QXEA2014040700290

- Difficulty date: April 7, 2014
- Submitted: April 11, 2014
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Cndair CL6002B19
- Aircraft serial: 4457
- Aircraft time: 837 hours, 877 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Filter
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT & RT MAIN GEAR FAILED TO RETRACT AFTER TAKEOFF.  HYD PRESSURE NORMAL.  GEAR INHIBIT SWITCH WAS IN NORMAL.  GEAR EXTENDED DURING ALTERNATE GEAR EXTENSION CHECKLIST.  LANDING UNEVENTFUL.  COMPLIED WITH FIM TASK 32-00-00-810-809.  OPS TEST WAS SATISFACTORY.   REPLACED SECONDARY MLG SELECTOR VALVE FILTERS IAW AMM TASKS 29-21-06-000-802 AND 29-21-06-400-802.  NO DEFECTS NOTED.  RETURNED TO SERVICE.
